# SDR ASMF201901016

- Difficulty date: December 28, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 51,495 hours, 25,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, A STRONG NOISE IN L1 DOOR WAS DETECTED WITH VIBRATION AND IT WAS SHOWN MESSAGE “LNAV AND VNAV” MAINTENANCE PERSONNEL PERFORM INSPECTION IAW AMM 52-11-00, DETECTING THE SEAL DISARRANGED; SO THE DOOR SEAL WAS REPLACED IAW AMM 52-09-12-00-801; IT WAS PERFORMED PRESSURIZATION TEST  IAW AMM 56-12-11, ALL CORRECT.
